# SDR 2003F00417

- Difficulty date: March 14, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CRACK ON FORWARD CARGO FRAME AT BS 680, STRINGER 23R/24R.  FABRICATED REPAIR.  TREATED, PRIMED AND INSTALLED REPAIR ON FORWARD CARGO FRAME STATION 680 STRINGER 23R THROUGH 24R.  (M)
